ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нормально плоские риччи-полусимметрические подмногообразия коразмерности два в евклидовых пространствах

Мирзоян, В. А. (2017) Нормально плоские риччи-полусимметрические подмногообразия коразмерности два в евклидовых пространствах. ՀՀ ԳԱԱ Զեկույցներ, 117 (3). pp. 200-211. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
220Kb

Abstract

Описанио локальное строение нормально плоских риччи-полусимметрических подмногообразий коразмерности два в евклидовых пространствах. Աշխատանքը նվիրված է երկու կոչափի նորմալ հարթ րիչչի-կիսասիմետրիկ ենթաբազմաձևությունների լոկալ կառուցվածքի նկարագրությանը էվկլիդեսյան տարածություններում: Тhe description of local structure of normally flat Ricci-semisymmetric submanifolds of codimension two in Euclidean space is presented.

Item Type:Article
Additional Information:Երկու կոչափի նորմալ հարթ րիչչի-կիսասիմետրիկ ենթաբազմաձևությունները էվկլիդեսյան տարածություններում / Վ. Ա. Միրզոյան։ Normally Flat Ricci-Semisymmetric Submanifolds of Codimention Two in Euclidean Spaces / V. A. Mirzoyan.
Uncontrolled Keywords:риччи-полусимметрические подмногообразия, эйн- штейновы подмногообразия, конусы над сферами, полуэйнштейновы подмногообразия
Subjects:Q Science > QA Mathematics
ID Code:6345
Deposited By:NAS Reports
Deposited On:13 Nov 2017 11:13
Last Modified:13 Nov 2017 11:13

Repository Staff Only: item control page